# SDR 2022F00324

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N475FX
- Make and model: Boeing 75
- Aircraft serial: 45508
- Aircraft time: 3,721 hours, 2,802 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 011091030
- Part serial: 1F1300375
- Condition: Failed
- Location: Cockpit
- Part time: 3,721 hours, 3,721 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT 30 MINUTES AFTER DEPARTING FROM PDK, THE LEFT (PILOT) WENT COMPLETELY BANK.   PILOTS SWAPPED LEFT PFD INFO TO CENTER SCREEN, EVALUATED NEAREST AIRPORTS, AND DETERMINED VLD AS THE MOST SUITABLE OPTION GIVEN ITS LOCATION TO CURRENT POSITION, WEATHER AT THE FIELD, AND RUNWAY LENGTH.
